MathSciNet Relay Station
MathSciNet bibliographic data
MR1992827 (2004f:32015) 32G15 (37D50)
McMullen, Curtis T. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003), no. 4, 857–885 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement